# SDR C2XA11CL056

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 20,053 hours, 16,412 cycles
- Engine: Rroyce AE3007A12
- Engine time: 16,160 hours, 14,375 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23069438
- Part serial: MM228405
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 16,160 hours, 14,375 cycles
- Component: Engine, Rroyce, AE3007A1P
- Component part number: 23070401
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB AE3007A-72-368 REV 3 HPT STAGE 2 WHEEL SURFACE ULTRA-SONIC INSPECTION, A CRACK INDICATION WAS POSSIBLE.  THE ENGINE WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
